# SDR 0103869612

- Difficulty date: August 9, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- Aircraft time: 63,300 hours, 75,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL the fuselage frame at sta 756 were inspected per EO 5311-01157, A 1.75 inch crack was found in the frame and a 2.0 crack was found in the right frame. The right frame was removed and replaced per EO 5311-01157 7075-t6 aluminum. the left frame was put on monitor.Repaired per EA 96-186084
